Epigenetics of heterochromatin

Lakhotia, Subhash C. (2004) Epigenetics of heterochromatin Journal of Biosciences, 29 (3). pp. 219-224. ISSN 0250-5991

PDF - Publisher Version

Official URL: http://www.ias.ac.in/jbiosci/sep2004/219.pdf

Related URL: http://dx.doi.org/10.1007/BF02702603


This article does not have an abstract.

Item Type:Article
Source:Copyright of this article belongs to Indian Academy of Sciences.
ID Code:22120
Deposited On:23 Nov 2010 08:20
Last Modified:17 May 2016 06:13

Repository Staff Only: item control page